On the Neumann problem for an elliptic system of equations involving the critical Sobolev exponent

Tom 90 / 2001

J. Chabrowski, Jianfu Yang Colloquium Mathematicum 90 (2001), 19-35 MSC: 35J50, 35J55, 35B33. DOI: 10.4064/cm90-1-2

Streszczenie

We consider the Neumann problem for an elliptic system of two equations involving the critical Sobolev nonlinearity. Our main objective is to study the effect of the coefficient of the critical Sobolev nonlinearity on the existence and nonexistence of least energy solutions. As a by-product we obtain a new weighted Sobolev inequality.

Autorzy

  • J. ChabrowskiDepartment of Mathematics
    The University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail
  • Jianfu YangIMECC-UNICAMP
    13083-970 Campinas, S.P. Brazil

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek